# SDR YENA20151201613

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 41,553 hours, 14,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 5 INOPERATIVE.  EMERGENCY LIGHT HARNESS REPLACED IAW ESPM CH 22-33-00 AND IPC 33-51-09.  OPS CKD SATISFACTORY IAW AMM CH 33-51-00.
